# SDR DLM11001853

- Difficulty date: September 24, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N806DE
- Make and model: Doug MD-11
- Aircraft serial: 48477
- Aircraft time: 37,448 hours, 4,209 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Computer
- Condition: Malfunctioned
- Location: Manifold Fail
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT TOP OF CLIMB GOT NR 2 MANIFOLD FAILURE.  SYSTEM RESOLVED ITSELF.  FOUND MANIFOLD FAIL COMPUTER BAD.  REPLACED SAME.
